# SDR MASA2012051434777

- Difficulty date: May 12, 2012
- Submitted: May 14, 2012
- Operation: Air carrier
- Aircraft: N919FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15019
- Aircraft time: 20,797 hours, 16,628 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH67031631
- Condition: Corroded
- Location: Fs 295-310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGERS 18R HAS AREA OF CORROSION BETWEEN FS 295.00 AND FS 310.00.  PERFORMED A PERMANENT MAJOR REPAIR BY INCORPORATING REO 690-53-21-358 REV "B", SRM'S 51-42-06-001-001-A01, 51-42-21-001-001-A01, 53-00-03-991-803, 51-21-11-001-001-A01, 51-25-01-001-001-A01.
